MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482804740
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screw head popped off during final tightening.The same size screw was used as a replacement with new blockers.
 
Additional Manufacturer Narrative
Method: risk assessment; result: the reported screw was not returned due to hospital policy, therefore, no device evaluation could be performed.The lot number was not provided, therefore, no complaint history review and device history review could be performed.The cause of event could not be determined.No impact to the patient, no delay and no adverse consequences were reported.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 7.5X40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7112473
Report Number0009617544-2017-00433
Device Sequence Number1799111
Product Code NKB
UDI-Device Identifier07613327002225
UDI-Public(01)07613327002225
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482804740
Device Catalogue Number482804740
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1